# SDR 2009FA0000092

- Difficulty date: November 10, 2008
- Submitted: February 18, 2009
- Operation: General aviation
- Aircraft: N852RL
- Make and model: Bell 206L-4
- Aircraft serial: 52081
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 2544198
- Condition: Failed
- Location: Inside Ptg
- Part time: 2,536 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOOL BEARING ASSY FAILED INTERNALLY.  BEARING ASSY NO LONGER ROTATES.  THE UPPER BEARING LOWER SHIELD AND RETAINER HAS COME OFF, BEARING BALLS ARE LOOSE.  THE LWR BEARING IS INTACT BUT NO LONGER ROTATES.  (K)
